# SDR CA091007007

- Difficulty date: October 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 331386961
- Condition: Cracked
- Location: Mlg Ww
- Part time: 40,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS FOUND ON VISUAL INSP OF MLG WHEEL WELL INTIAL REPORT CRACK LOOKED 2 INCHES LONG FUTHER INVESTIGATION SHOWED CRACK MIGRATING TO MLG TRACK.  REMOVAL PROGRESS OF BEAM SHOWED CRACK ALMOST THROUGH THE BEAM (.200") OF MATERIAL NOT CRACKED.
